MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM-TORQ TNT; SACROILIAC JOINT FIXATION

SI-BONE, INC. IFUSE IMPLANT SYSTEM-TORQ TNT; SACROILIAC JOINT FIXATION
Model Number 870160
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root causes for the implant blackout are: 1) the ifuse torq tnt implant was placed at the fracture's pivot point - i.E., the part of the bone that is moving the most; 2) the patient fell in postoperative rehabilitation, 3) the patient had urinary tract infection; bacteria could have seeded the ifuse torq tnt implant.
 
Event or Problem Description
The patient is a woman of approximately 70 years.She had a fall at home with a u-type sacral fracture and right pubic ramus fracture.The surgeon placed one si-bone torq tnt transiliac transsacral screw and one standard transiliac transsacral screw in the s1 corridor.Ifuse torq tnt was placed in/near the transverse fracture line of the sacral u type fracture.Ifuse torq tnt was reported to have good distal ilium purchase, and the case was completed without any problems.Additionally, a non-si-bone screw was placed in the pubic ramus.The patient had back pain after surgery.Mri showed multiple disc problems at l3-l4, l4-l5, and l5-s1.At about two weeks after the initial pelvic surgery, the patient underwent laminectomy/discectomy.The patient fell at an assisted living facility postoperatively.Ct scan showed ifuse torq tnt backout.The patient was medically complicated, with sepsis from uti, as well as wound dehiscence in lumbar spine wound.The patient was noted to be moving around a lot in bed postoperatively.The patient underwent lumbopelvic spine fixation surgery, in which the ifuse torq tnt was removed and pelvic fixation screws were placed.The surgeon did not know the cause of backout.Potential contributors were: 1) the ifuse torq tnt implant was placed at the fracture's pivot point - i.E., the part of the bone that is moving the most; 2) the patient fell in postoperative rehabilitation, 3) the patient had urinary tract infection; bacteria could have seeded the ifuse torq tnt implant.

Brand Name
IFUSE IMPLANT SYSTEM-TORQ TNT
Common Device Name
SACROILIAC JOINT FIXATION
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
Manufacturer (Section G)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
Manufacturer Contact
carlton reckling
471 el camino real
suite 101
santa clara 95050-4482
4082070700
MDR Report Key22205209
Report Number3007700286-2025-00003
Device Sequence Number20554716
Product Code OUR
UDI-Device Identifier00810055524402
UDI-Public00810055524402
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241504
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number870160
Device Lot Number9104811-004
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale